# SDR 95ZZZX968

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27594
- Make and model: Piper PA-31-350
- Aircraft serial: 317852070
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder Assy
- Part number: 45314000
- Condition: Holes Stripped
- Location: Nlg Strut
- Part time: 11,500 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND THREE AN3H-7A BOLTS WHICH SECURE THE NOSE GEAR STEERING ARM ASSY TO THE OLEO CYLINDER LOOSE.  FURTHER INSPECTION SHOWED TWO OF THE HOLES IN THE CYLINDER WERE STRIPPED.  SAFETY WIRE WAS INTACT.  SUSPECT CAUSE AS INSUFFICIENT DESIGN.
